# SDR AALA20020119

- Difficulty date: January 25, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BLEND OUT OF LIMITS ABOVE LONGERON 6R AT STATION 839.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 20.  (M)
